# SDR DL76L091997

- Difficulty date: December 18, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 62,808 hours, 9,189 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RTB DUE TO FWD CABN EICAS MSG.  FWD TO MCO AND PLAC IAW MEL 21-61-04A.  R & R FWD AUX TRIM AIR MODULATING VALVE IAW AMM CHECKS OK AUX ZONE TEMP CONTROLLER BITE SHOWS NO FAULTS MCO AND PLAC RMVD.
